Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 122, NWS Green Bay, WI

July 26, 2007Portage County, Waushara County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 26, 2007, 6:25 PM CDT for Portage County, Waushara County, Wisconsin. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2007, 6:25 PM CDT (23:25 UTC)
Expired
Jul 26, 2007, 7:30 PM CDT
In force
65 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

Counties Portage County, WI, Waushara County, WI

The radar

The Green Bay radar (KGRB), 99 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 7:15 PM CDTTSTM WND DMGWautoma, WISCATTERED TREES DOWN IN THE COUNTY. ALSO STREET FLOODING IN WAUTOMA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 3:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1156 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1156 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 262326
SVRGRB
WIC097-137-270030-
/O.NEW.KGRB.SV.W.0122.070726T2325Z-070727T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
625 PM CDT THU JUL 26 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
  WAUSHARA COUNTY IN CENTRAL WISCONSIN...

* UNTIL 730 PM CDT

* AT 623 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING HAIL...AND DAMAGING WINDS.  THIS STORM WAS
  LOCATED 15 MILES NORTH OF WAUTOMA...OR ABOUT 15 MILES WEST OF
  WAUPACA...AND MOVING SOUTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  REDGRANITE...ALMOND...WAUTOMA AND WILD ROSE.

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4441 8931 4434 8952 4395 8936 4400 8900

$$

KURIMSKI
4 follow-up statements
000 
WWUS53 KGRB 262339
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
638 PM CDT THU JUL 26 2007

WIC097-137-270030-
/O.CON.KGRB.SV.W.0122.000000T0000Z-070727T0030Z/
PORTAGE-WAUSHARA-
638 PM CDT THU JUL 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT 
FOR WAUSHARA AND SOUTHEAST PORTAGE COUNTIES...

AT 636 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HAIL...AND DAMAGING WINDS.  THIS STORM WAS
LOCATED NEAR BLAINE...OR ABOUT 12 MILES SOUTHWEST OF WAUPACA...MOVING
SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILD ROSE BY 650 PM...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY

LAT...LON 4434 8927 4425 8947 4398 8928 4399 8900

$$
000 
WWUS53 KGRB 262354
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
652 PM CDT THU JUL 26 2007

WIC097-137-270030-
/O.CON.KGRB.SV.W.0122.000000T0000Z-070727T0030Z/
PORTAGE-WAUSHARA-
652 PM CDT THU JUL 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT 
FOR WAUSHARA AND SOUTHEAST PORTAGE COUNTIES...

AT 648 PM...DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS 
CAPABLE OF PRODUCING DAMAGING WINDS. THE STRONGEST STORM WAS LOCATED
NEAR ALMOND...OR ABOUT 16 MILES NORTHWEST OF WAUTOMA...MOVING 
SOUTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILD ROSE BY 730 PM...

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4434 8927 4425 8947 4398 8928 4399 8900

$$

KALLAS
000 
WWUS53 KGRB 270014
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
712 PM CDT THU JUL 26 2007

WIC097-270022-
/O.CAN.KGRB.SV.W.0122.000000T0000Z-070727T0030Z/
PORTAGE-
712 PM CDT THU JUL 26 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST PORTAGE COUNTY IS 
CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING FOR SOUTHEAST 
PORTAGE COUNTY HAD MOVED OUT OF THE COUNTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING FOR SOUTHEAST PORTAGE COUNTY HAS BEEN 
CANCELLED.

LAT...LON 4424 8923 4424 8947 4398 8928 4399 8900

$$

WIC137-270030-
/O.CON.KGRB.SV.W.0122.000000T0000Z-070727T0030Z/
WAUSHARA-
712 PM CDT THU JUL 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WAUSHARA COUNTY...

AT 709 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HAIL...AND DAMAGING WINDS.  THIS STORM WAS
LOCATED 6 MILES NORTHWEST OF WILD ROSE...OR ABOUT 12 MILES NORTH OF
WAUTOMA...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILD ROSE BY 725 PM...

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4424 8923 4424 8947 4398 8928 4399 8900

$$

KALLAS
000 
WWUS53 KGRB 270026
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
726 PM CDT THU JUL 26 2007

WIC137-270036-
/O.EXP.KGRB.SV.W.0122.000000T0000Z-070727T0030Z/
WAUSHARA-
726 PM CDT THU JUL 26 2007

...THE SEVERE THUNDERSTORM WARNING FOR WAUSHARA COUNTY EXPIRES AT 730
PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.

HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

LAT...LON 4424 8923 4424 8947 4398 8928 4399 8900

$$

KALLAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:28 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jul 26, 3:28 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
328 PM CDT THU JUL 26 2007

.SHORT TERM...TONIGHT AND FRIDAY...MAIN CONCERNS ARE PCPN CHCS...
AND ASSOCIATED RISK OF SVR WX AND HEAVY RAINFALL TONIGHT...THEN
CLOUD TRENDS AND TEMPS ON FRIDAY.

SFC OBS AND MSAS ANALYSIS SHOWED LOW PRESSURE NR DLH...WITH A WARM
FRONT EXTENDING SE FROM THE LOW INTO EC WI...AND A COLD FRONT JUST
ENTERING FAR NW WI. SCT TSTMS...WERE DEVELOPING ALONG AND AHEAD
OF THE WARM FRONT. ALTHOUGH WIND SHEAR WAS QUITE WEAK IN THE LOWEST
4 KM OF THE ATMOSPHERE...THERE APPARENTLY WAS ENOUGH LLVL DIRECTIONAL
SHEAR IN THE VCNTY OF THE WARM FRONT...AND MODERATE FLOW IN THE MID-
LEVELS TO SUPPORT AT LEAST ISOLD SVR TSTMS IN A MODERATELY UNSTABLE
AIR MASS (CAPE 2000-2500 J/KG). EVENTUALLY...EXPECT THIS EVENT TO
TRANSITION INTO MORE A HEAVY RAINFALL THREAT...AS AN MCS ASSOCIATED
THE COLD FRONT MOVES THROUGH THE FA. PRECIPITABLE WATER VALUES AROUND
1.7 INCHES AND DEW POINTS IN THE LOWER 70S SUPPORT THE THREAT OF
HVY RAINFALL.

THE RAIN WILL TAPER OFF FROM NW TO SE VERY LATE TONIGHT INTO FRIDAY
MORNING...WITH A GRADUAL CLEARING TREND EXPECTED ON FRIDAY. MIXING
THROUGH 850-825 MB SUPPORTS HIGHS IN THE LOWER 80S ACROSS MUCH OF THE
FA.

EXPECT MARINE FOG TO CONTINUE TO PLAGUE THE LKSHR COUNTIES TONIGHT...
AS WINDS MAINTAIN A S-SE DIRECTION UNTIL LATE. WILL MENTION LOCAL
DENSE FOG NEAR THE LKSHR. THE WORST CONDITIONS SHD OCCUR ACROSS N
DOOR COUNTY.

.LONG TERM...FRIDAY NITE THRU NEXT THURSDAY. FORECAST FOCUS ON
TEMPERATURES THRU THE PERIOD AND PRECIP CHANCES NEXT THURSDAY.

HIGH PRESSURE WILL KEEP THE WEATHER DRY DURING THE WEEKEND AND
THRU THE MIDDLE OF NEXT WEEK. THE MAIN CONCERN WILL BE
TEMPERATURES AS MEX GUIDANCE JUMPS TEMPERATURES UP INTO THE LOW
90S MONDAY THRU WEDNESDAY. THE GFS ENSEMBLE TEMPERATURES INDICATE
THESE VALUES ARE ON THE HIGH END OF THE MEMBERS...SO WILL LEAN
TOWARDS THE COOLER ENSEMBLE GUIDANCE WITH HIGHS IN THE UPPER 80S
ACROSS MUCH OF THE CWA.

A COLD FRONT THEN MOVES THRU THE CWA SOMETIME WEDNESDAY NITE AND
THURSDAY. ALTHOUGH THERE ARE SOME DIFFERENCES WITH THE TIMING OF
THE FRONT AND AMOUNT OF QPF ASSOCIATED WITH IT...WILL TAKE A FIRST
STAB AT THE TIMING AS THE MODELS ARE CLOSE ENOUGH TO WARRANT
PUTTING CHANCY POPS IN.
&&

.AVIATION...SCT STG TO SVR TSTMS WILL AFFECT THE TAF SITES DURING THE
MID AFTERNOON TO EARLY EVG PERIOD. MORE WIDESPREAD SHOWER AND TSTM
ACTIVITY IS ANTICIPATED DURING THE LATE EVG AND OVERNIGHT HOURS...AS
THE COLD FRONT MOVES THROUGH THE FORECAST AREA. BEHIND THE FRONT...
EXPECT IFR CIGS TO DEVELOP LATE TONIGHT INTO EARLY FRIDAY. EXPECT
A GRADUAL CLEARING TREND ON FRIDAY AS DRIER AIR MOVES INTO THE RGN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KIECKBUSCH/KURIMSKI
Hazardous weather outlook, Jul 26, 4:14 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
414 PM CDT THU JUL 26 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271645-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
414 PM CDT THU JUL 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED SEVERE STORMS WILL AFFECT THE FORECAST AREA DURING THE
LATE AFTERNOON AND EVENING HOURS. LARGE HAIL...DAMAGING WINDS AND
HEAVY RAINFALL ARE THE MAIN THREATS. THUNDERSTORMS WILL BECOME
FAIRLY WIDESPREAD LATER THIS EVENING AND OVERNIGHT...WITH THE MAIN
THREAT TRANSITIONING TO JUST HEAVY RAINFALL DURING THIS PERIOD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT THURSDAY

SHOWERS AND ISOLATED THUNDERSTORMS WILL END FRIDAY MORNING AS THE
COLD FRONT MOVES SOUTH OF THE STATE.

MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY. IT
IS TOO EARLY TO DETERMINE WHETHER SEVERE WEATHER WILL OCCUR DURING
THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

LMZ521-522-541>543-564-271645-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
414 PM CDT THU JUL 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TONIGHT

ISOLATED SEVERE STORMS WILL AFFECT THE MARINE FORECAST AREA
DURING THE LATE AFTERNOON AND EVENING HOURS. LARGE HAIL...STRONG
WINDS AND HEAVY RAINFALL ARE THE MAIN THREATS. THUNDERSTORMS WILL
BECOME FAIRLY WIDESPREAD OVERNIGHT...WITH THE MAIN THREAT
TRANSITIONING TO JUST HEAVY RAINFALL DURING THIS PERIOD.

AREAS OF MARINE FOG...LOCALLY DENSE...WILL AFFECT THE MARINE FORECAST
AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL END FRIDAY MORNING AS THE COLD FRONT
MOVES SOUTH OF THE STATE.

MORE THUNDERSTORMS ARE POSSIBLE NEXT THURSDAY...BUT SEVERE WEATHER IS
NOT ANTICIPATED AT THIS TIME.

KIECKBUSCH/KURIMSKI

In the hours before

Local storm report, Jul 26, 4:53 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
453 PM CDT THU JUL 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     FUNNEL CLOUD     6 E BIRNAMWOOD          44.93N 89.07W
07/26/2007                   SHAWANO            WI   PUBLIC

            FUNNEL WAS CLOSE TO GROUND. TIME APPROX. REPORT RELAYED
            BY SHERIFF OFFICE.

&&
Local storm report, Jul 26, 4:57 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
457 PM CDT THU JUL 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     ST GERMAIN              45.91N 89.48W
07/26/2007                   VILAS              WI   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN. REPORT OF ROOF BLOWN OFF
            HOUSE IN ARBOR VITAE. TIME APPROX.

&&
Local storm report, Jul 26, 5:32 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
532 PM CDT THU JUL 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             IOLA                    44.50N 89.11W
07/26/2007  E0.75 INCH       WAUPACA            WI   FIRE DEPT/RESCUE

&&
Local storm report, Jul 26, 5:35 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
535 PM CDT THU JUL 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             3 S PERU                44.52N 89.23W
07/26/2007  E0.75 INCH       PORTAGE            WI   PUBLIC

&&
Local storm report, Jul 26, 6:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
616 PM CDT THU JUL 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       PICKEREL                45.36N 88.91W
07/26/2007  M0.50 INCH       LANGLADE           WI   AMATEUR RADIO

            0.50 IN 4 MINUTES. TOTAL RAIN 1.50 INCHES IN 2 HOURS.

&&
Local storm report, Jul 26, 6:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
623 PM CDT THU JUL 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             6 N WAUTOMA             44.15N 89.28W
07/26/2007  E0.50 INCH       WAUSHARA           WI   CO-OP OBSERVER

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:59 PM CDTSevere Thunderstorm WarningGRBMarathon34 min
Jul 26, 3:13 PM CDTSevere Thunderstorm WarningGRBWaupaca47 min
Jul 26, 4:16 PM CDTSevere Thunderstorm WarningGRBWaupaca26 min
Jul 26, 4:20 PM CDTFlash Flood WarningGRBWaupaca115 min
Jul 26, 4:38 PM CDTFlash Flood WarningGRBLincoln, Oneida2 hr
Jul 26, 5:06 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca39 min
Jul 26, 6:45 PM CDTMarine Weather StatementGRB90 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.